# SDR CA141014017

- Difficulty date: October 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,952 hours
- Engine: Lyc O320E2D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT LEAST FOUR CRACKS DISCOVERED IN WHEEL RIM, ALL AT DUST COVER ATTACH CUT OUTS.
